Skip to Main content Skip to Navigation
Journal articles

Polynomial stabilization of some dissipative hyperbolic systems

Abstract : We study the problem of stabilization for the acoustic system with a spatially distributed damping. Imposing various hypotheses on the structural properties of the damping term, we identify either exponential or polynomial decay of solutions with growing time. Exponential decay rate is shown by means of a time domain approach, reducing the problem to an observability inequality to be verified for solutions of the associated conservative problem. In addition, we show a polynomial stabilization result, where the proof uses a frequency domain method and combines a contradiction argument with the multiplier technique to carry out a special analysis for the resolvent.
Document type :
Journal articles
Complete list of metadata
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Tuesday, July 5, 2022 - 4:59:17 PM
Last modification on : Monday, July 11, 2022 - 3:00:07 PM


Files produced by the author(s)




Kaïs Ammari, E. Feireisl, Serge Nicaise. Polynomial stabilization of some dissipative hyperbolic systems. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 34 (11), pp.4371-4388. ⟨10.3934/dcds.2014.34.4371⟩. ⟨hal-03138443⟩



Record views


Files downloads